Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hwai-Chiuan Wang
Title: Homogeneous Banach algebras
Additional book information: Lecture Notes in Pure and Applied Mathematics, Volume 29, Marcel Dekker, Inc., New York and Basel, 1977, vii + 204 pp., $19.75.

References [Enhancements On Off] (What's this?)

  • 1. J. T. Burnham, Segal algebras and dense ideals in Banach algebras, Proc. Conf. on Functional Anal. and Applications, Madras, 1973, Lecture Notes in Math., vol. 399, Springer-Verlag, Berlin, Heidelberg, New York, 1974, 33-58. MR 415204
  • 2. P. J. Cohen, On homomorphisms of group algebras, Amer. J. Math. 82 (1960), 213-226. MR 24 #A3232. MR 133398
  • 3. P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205. MR 21 #3729. MR 104982
  • 4. P. C. Curtis, Jr. and A. Figà-Talamanca, Factorization theorems for Banach algebras, Function algebras, Scott-Foresman, Chicago, III., 1966, pp. 169-185. MR 34 #3350. MR 203500
  • 5. I. M. Gelfand, Normierte Ringe, Mat. Sbornik (N.S.) 9 (1941), 3-24. MR 4726
  • 6. E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 32 #4471. MR 187016
  • 7. J.-P. Kahane, Idempotents and closed subalgebras of A (Z), Function Algebras, Scott Foresman, Chicago, III., 1966, pp. 198-207. MR 33 #4711. MR 196524
  • 8. H. Reiter, Subalgebras of L, Nederl. Akad. Wetensch. Proc. Ser. A 68 (1965), 691-696. MR 33 #4702. MR 196515
  • 9. H. Reiter, Classical harmonic analysis and locally compact groups, Oxford Univ. Press, Oxford, 1966. MR 46 #5933. MR 306811
  • 10. H. Reiter, L, Lecture Notes in Math., vol. 231, Springer-Verlag, Berlin, Heidelberg, New York, 1971. MR 440280
  • 11. D. Rider, Closed subalgebras of L, Duke Math. J. 36 (1969), 105-116. MR 39 #4608. MR 243286
  • 12. W. Rudin, Fourier analysis on groups, Interscience, Wiley, New York, 1962. MR 27 #2808. MR 152834
  • 13. N. Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), 1-100. MR 1503035

Review Information:

Reviewer: Garth Gaudry
Journal: Bull. Amer. Math. Soc. 84 (1978), 446-448
DOI: https://doi.org/10.1090/S0002-9904-1978-14486-3
American Mathematical Society